# SDR 95ZZZX3870

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Gauge
- Part number: 369H45267
- Condition: Defective
- Location: Torque
- Part time: 7,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE FLUCTUATED DURING OPERATION 4-5 PSI.   BLEEDING THE SYSTEM FAILED TO CORRECT THE PROBLEM.  REPLACING THE UNIT DID CORRECT IT.
